You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1978/62/2
On pairs of commuting operators
Download
PDF
- On pairs of commuting operators
Article
Original scientific text
Title
On pairs of commuting operators
Authors
F. Vasilescu
Studia Mathematica
1978/62/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
203-207
Main language of publication
English
Published
1978
Exact and natural sciences
mathematics